# SDR AALA201708109007

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 7,705 hours, 3,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY EXIT SIGN BROKEN OFF LOWER FASTENER. REPLACED L2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-13.
